MathSciNet Relay Station
MathSciNet bibliographic data
MR467844 58F99 (35Q10 47H15)
Crandall, Michael G.; Rabinowitz, Paul H. The Hopf bifurcation theorem in infinite dimensions. Arch. Rational Mech. Anal. 67 (1977), no. 1, 53–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement